# SDR 2004UALA00807

- Difficulty date: September 1, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N311UA
- Make and model: Boeing 737322
- Aircraft serial: 23672
- Aircraft time: 49,496 hours, 26,803 cycles
- Engine: Ge CFM56*
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: G718505
- Condition: Malfunctioned
- Location: Flight Deck
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CARGO FIRE LIGHT FLICKERING ON CARGO SUPPRESSION PANEL.  CREW REPORTED THAT CARGO FIRE LIGHT FLICKERING ON CARGO SUPPRESSION PANEL WITH NO OTHER INDICATION OR FAULTS.  REMOVED AND REPLACED FIRE DETECTION AND SUPPRESSION CONTROL PANEL.  SYSTEM CHECKED NORMAL.
